# SDR KBM2004F00015

- Difficulty date: December 17, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 314
- Aircraft time: 5,835 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: T/R Half Shell
- Part time: 1,268 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT, FOUND TAIL ROTOR BLADE SHELL LAMINATED LEG IS WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH NEW. (K)
